# SDR AWXA0001746

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 187 WL 195 LBL 32 ELONGATED HOLE FOUND ON INTERCOSTAL REMOVAL.  REPAIRED SKIN IAW SRM 53-00-01 FIG 201.
